Follow
michele vergne
michele vergne
Unknown affiliation
Verified email at math.polytechnique.fr
Title
Cited by
Cited by
Year
Heat kernels and Dirac operators
N Berline, E Getzler, M Vergne
Springer Science & Business Media, 2003
29622003
On the Segal-Shale-Weil representations and harmonic polynomials
M Kashiwara, M Vergne
Inventiones mathematicae 44 (1), 1-47, 1978
6081978
Cohomologie des algèbres de Lie nilpotentes. Application à l'étude de la variété des algèbres de Lie nilpotentes
M Vergne
Bulletin de la Société mathématique de France 98, 81-116, 1970
4401970
Classes caractéristiques équivariantes. Formule de localisation en cohomologie équivariante
N Berline, M Vergne
CR Acad. Sci. Paris 295 (2), 539-541, 1982
4021982
Zéros d’un champ de vecteurs et classes caractéristiques équivariantes
N Berline, M Vergne
2941983
Analytic continuation of the holomorphic discrete series of a semi-simple Lie group
M Vergne, H Rossi
2451976
Residue formulae, vector partition functions and lattice points in rational polytopes
M Brion, M Vergne
Journal of the American Mathematical Society 10 (4), 797-833, 1997
2411997
Lattice points in simple polytopes
M Brion, M Vergne
Journal of the American Mathematical Society, 371-392, 1997
1961997
Arrangement of hyperplanes. I. Rational functions and Jeffrey-Kirwan residue
M Brion, M Vergne
Annales scientifiques de l'Ecole normale supérieure 32 (5), 715-741, 1999
1501999
Wave and Dirac operators, and representations of the conformal group
HP Jakobsen, M Vergne
Journal of Functional Analysis 24 (1), 52-106, 1977
1451977
The Campbell-Hausdorff formula and invariant hyperfunctions
M Kashiwara, M Vergne
Inventiones mathematicae 47 (3), 249-272, 1978
1411978
Representations of certain solvable Lie groups on Hilbert spaces of holomorphic functions and the application to the holomorphic discrete series of a semisimple Lie group
H Rossi, M Vergne
Journal of Functional Analysis 13 (4), 324-389, 1973
1341973
How to integrate a polynomial over a simplex
V Baldoni, N Berline, J De Loera, M Köppe, M Vergne
Mathematics of Computation 80 (273), 297-325, 2011
1272011
La structure de Poisson sur l'algèbre symétrique d'une algèbre de Lie nilpotente
M Vergne
Bulletin de la Société Mathématique de France 100, 301-335, 1972
1231972
Local Euler-Maclaurin formula for polytopes
N Berline, M Vergne
arXiv preprint math/0507256, 2005
1202005
An equivariant Riemann-Roch theorem for complete, simplicial toric varieties
M Brion, M Vergne
Journal fur die Reine und Angewandte Mathematik, 67-92, 1997
1191997
Restrictions and expansions of holomorphic representations
HP Jakobsen, M Vergne
Journal of Functional Analysis 34 (1), 29-53, 1979
1161979
Residue formulae for vector partitions and Euler-MacLaurin sums
A Szenes, M Vergne
arXiv preprint math/0202253, 2002
1102002
Une propriété de la représentation coadjointe d'une algèbre de Lie
M Duflo, M Vergne
Matematika 15 (2), 8-9, 1971
1041971
Multiplicities formula for geometric quantization, Part I
M Vergne
1001996
The system can't perform the operation now. Try again later.
Articles 1–20